Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

When taking Warfarin, does it makes tired ?

and also are there any major side effects from taking this drug?
Tue, 15 Dec 2009
Report Abuse
  User's Response
's  Response
Warfarin has been used for more years than I have been around...The only real side iffect you should notice is that you will be less likely to "throw a clot" and suffer the consequences. Warfarin , when used properly and kept at a therapeutic level should change absolutely nothing else but your INR level...If your levels are correct you will struggle to notice any difference in bleeding times etc. from a cut on the finger or any other injury. I dont think I have ever heard it makes you tired. Its more likely your Beta Blocker doing that. Look it up on the website below to see if any other drug you are taking has a side effect with warfarin... here is the website with the best Warfarin info available...check here whenever you have heard of some silly myth and want to get the correct answer... http://www.warfarinfo.com/
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Have been taking Warfarin for more than ten years with great numbers monthly. I m needing assistance with male enhancement with my wife, but I m embarrassed to ask my regular doctor and was given a suggestion of Zyerxin. from rite aid. What is your advise?

doctor1 MD

Hi there. My Nana is 93 and normally healthy. She has been on warfarin for the last few months following a DVT (which has now resolved). She has been bleeding when she passes urine since she started on warfarin, and has spotting/frank bleeds on her underwear but this seems to have increased recently. It is bright red blood that makes the whole toilet pan red and splashed with red. Her GP has apparently done a physical examination in the last few weeks, which was ok, and a UTI swab which came back clear. Today when I visited she hasn t been able to sleep for the last 2 nights because she is so much discomfort from her lower abdomen, says she feels confused and generally ill, and was almost in tears. She is very obviously tired, and seems quite pale, with almost a yellow tinge. Her GP was going to see her in a few hours, but should I just take her straight to ER??

doctor1 MD

I take Warfarin, but also have very low Magnesium levels. Can t take food supplements for magnesium. Gives me diarrhea . Have tried numerous times. I read on Echanacia that it has magnesium stearate in it . I ve inly been taking 1 a day and no problems. Recommended dosage is 2 tabs 2/ day. On the Warfarin instructions it says avoid Echanacia . I recently in past week went up on it to see if it would help(consulting my cardiologist) I m to have a blood test for both levels this week. But last few days have felt tired, drained and breathing problems. Also fall asleep very easily. While they say not to take W and E together, don t say why. Can it coagulate blood more or make thinner? All I know is I feel like crap. Haven t felt this way since diagnosed with CHF and cardiomyopathy 2 years ago. Also my heart rate has dropped to in the 50 s and usually around 65-68. I ve had A-Fib in past and now heart seemed to be in sinus last few doctor visits. I think it is going in and out last few days. Have alway kept close eye on these things. Know this is long message but would like to know answers if possible. Thanks